• Decrease font size
  • Return font size to normal
  • Increase font size
U.S. Department of Health and Human Services

MAUDE Adverse Event Report: GENZYME CORPORATION SYNVISC ACID, HYALURONIC, INTRAARTICULAR

  • Print
  • Share
  • E-mail
-
Super Search Devices@FDA
510(k) | DeNovo | Registration & Listing | Adverse Events | Recalls | PMA | HDE | Classification | Standards
CFR Title 21 | Radiation-Emitting Products | X-Ray Assembler | Medsun Reports | CLIA | TPLC
 

GENZYME CORPORATION SYNVISC ACID, HYALURONIC, INTRAARTICULAR Back to Search Results
Device Problem Patient-Device Incompatibility (2682)
Patient Problems Dyspnea (1816); Swelling (2091); Therapeutic Response, Decreased (2271)
Event Date 01/23/2020
Event Type  Injury  
Event Description
I started getting these synvisc 3 injections 3 years ago. The mass started appearing a little over two years ago and has continuously gotten bigger. Two and a half years ago i went in and talked to the doctor. He said we need to remove it and then my daughter got ill so i put it on hold, i continue to get the shots in my knees to help with the pain. The mass continued to get bigger. I went back to the surgeon again and he said it has to come out, but we'll do a ct scan to make sure what we are dealing with. Went and seen him at the end of a week like you said, he looked at the computer got up left the room came back and never even sat down and set up; it's just the way you're made. There's nothing we can do or need to. I've been having trouble with breathing really bad and bronchial issues. My medical doctor sent me to another surgeon to see what they thought. They looked at the ct scan and said it has to come out because it is putting pressure on the lung. So then they transferred me to a lung specialist who said yes it has to come out, this is hurting your breathing on the right hand side and starting on the left. On the 23rd of january i went and seen the orthopedic doctor and got steroid shots in my knees; upon doing this i question \ him about if it's possible that the shots could be causing the mass on my back to keep growing. He said he had no idea that it was possible or not, but to research it i have found articles online by different people who have wrote that they had the same issue. I just want to know if it is true, can it be what caused this if it is, we need to stop it from happening to other people. I am facing surgery to have the mass removed and at the same time an orthopedic surgeon has to be there to realign the ribs and to fix my spine where it has turned. It is a very major surgery with a very long recovery. I'm a single (b)(6) y/o. I need to know this really had a negative effect on my life. They have not done any kind of a biopsy or a draw on this to find out whether it is that chemical. Not sure if the same facility that gave me the injections should be who i'm asking to remove it.
 
Search Alerts/Recalls

  New Search  |  Submit an Adverse Event Report

Brand NameSYNVISC
Type of DeviceACID, HYALURONIC, INTRAARTICULAR
Manufacturer (Section D)
GENZYME CORPORATION
MDR Report Key9641970
MDR Text Key177139294
Report NumberMW5092605
Device Sequence Number1
Product Code MOZ
Combination Product (y/n)Y
Reporter Country CodeUS
Number of Events Reported1
Summary Report (Y/N)N
Report Source Voluntary
Reporter Occupation Patient
Type of Report Initial
Report Date 01/25/2020
3 Devices were Involved in the Event: 1   2   3  
1 Patient was Involved in the Event
Date FDA Received01/28/2020
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Operator
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No Answer provided
Was the Report Sent to FDA?
Event Location No Information
Was Device Evaluated by Manufacturer?
Is the Device Single Use?
Is This a Reprocessed and Reused Single-Use Device?
Type of Device Usage

Patient Treatment Data
Date Received: 01/28/2020 Patient Sequence Number: 1
-
-